Coincidence point theorem in ordered fuzzy metric spaces and its application in integral inclusions

Document Type: Research Paper

Authors

1 Young Researchers and Elite Club, Roudehen Branch, Islamic Azad University, Roudehen, Iran.

2 Department of Mathematics and Computer Sciences, Amirkabir Uni- versity of Technology, Tehran, Iran

Abstract

The purpose of this paper is to present some coincidence point and common
  fixed point theorems for multivalued contraction maps in complete fuzzy
  metric spaces endowed with a partial order. As an application, we give
  an existence theorem of solution for general classes of integral
  inclusions by the coincidence point theorem.

Keywords


[1] A. Beitollahi, P. Azhdari, Multivalued ( ; ; ; )-contractin in probabilistic metric space,
Fixed Point Theory and Applications, (2012), 2012:10.
[2] S. S. Chang, B. S. Lee, Y. J. Cho, Y. Q. Chen, S. M. Kang and J. S. Jung, Generalized
contraction mapping principle and diferential equations in probabilistic metric spaces, Pro-
ceedings of the American Mathematical Society, 124(8) (1996), 2367{2376.
[3] L. Ciric, Some new results for Banach contractions and Edelestein contractive mappings on
fuzzy metric spaces, Chaos, Solutons and Fractals, 42 (2009), 146{154.
[4] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy sets and systems,
64 (1994), 395{399.
[5] M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27 (1988), 385{389.
[6] V. Gregori and A. Sapena, On xed point theorems in fuzzy metric spaces, Fuzzy Sets and
Systems, 125 (2002), 245{252.
[7] O. Hadzic and E. Pap, A xed point theorem for multivalued mappings in probabilistic metric
spaces and an application in fuzzy metric spaces, Fuzzy Sets and Systems, 127 (2002), 333{
344.
[8] O. Hadzic, E. Pap and M. Budincevic, Countable extension of triangular norms and their ap-
plications to the xed point theory in probabilistic metric spaces, Kybernetika, 38(3) (2002),
363-381.
[9] O. Hadzic and E. Pap, Fixed point theorems for single-valued and multivalued mappings in
probabilistic metric spaces, Atti Sem. Mat. Fiz. Modena LI, (2003), 377-395.
[10] O. Hadzic and E. Pap, Fixed point theory in probabilistic metric space, Kluwer Academic
Publishers, Dordrecht, 2001.
[11] O. Hadzic and E. Pap, New classes of probabilistic contractions and applications to random
operators, in: Y.J. Cho, J.K. Kim, S.M. Kong (Eds.), Fixed Point Theory and Application,
Vol. 4, Nova Science Publishers, Hauppauge, New York, (2003), 97-119.
[12] O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems, 12 (1984),
215-229.
[13] Y. Liu and Zh. Li, Coincidence point theorems in probabilistic and fuzzy metric spaces, Fuzzy
Sets and Systems, 158 (2007), 58-70.
[14] D. Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems,
144 (2004), 431-439.

[15] D. Mihet, A class of contractions in fuzzy metric spaces, Fuzzy Sets and Systems, 161 (2010),
1131-1137.
[16] D. Mihet, Multivalued generalizations of probabilistic contractions, J. Mathematic Analysis
Application, 304 (2005), 464{472.
[17] J. Rodrguez-Lpez and S. Romaguera, The Hausdor fuzzy metric on compact sets, Fuzzy
Sets and Systems, 147 (2004), 273{283.
[18] R. Saadati and S. M. Vaezpour, Some results on fuzzy Banach spaces, J. Application Math-
ematic and Computing, 17(1-2) (2005), 475-484.
[19] B. Schweizer, A. Sklar, Statistical metric spaces, Pac. J. Math., 10 (1960), 313{334.
[20] S. L. Singh and S. N. Mishra, Coincidence and xed points of nonself hybrid contractions, J.
Math. Anal. Appl., 256 (2001), 486{497.
[21] P. Tirado, Contraction mappings in fuzzy quasi-metric spaces and [0; 1]-fuzzy posets, Fixed
Point Theory, 13(1) (2012), 273{283.
[22] T. Zikic-Dosenovic, A multivalued generalization of Hick's C-contraction, Fuzzy Sets and
Systems, 151(3) (2005), 549-562.
[23] T. Zikic-Dosenovic, Fixed point theorems for contractive mappings in Menger probabilistic
metric spaces, Proceeding of IPMU'08, June 22{27, (2008), 1497{1504.